MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number B1120-040
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported the device was discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during a procedure to treat a brachiocephalic fistula, the tip of the 12x40 mm armada 35 percutaneous translumnial angioplasty (pta) catheter was retained [remained in anatomy].There was no reported treatment.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation was unable to determine a conclusive cause for the reported tip separation.It is possible that interaction between the tip of the armada 35 catheter and the associated devices during use caused the separation, however this cannot be confirmed.Additionally, the subsequent patient effect was due to case circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9800936
Report Number2024168-2020-02081
Device Sequence Number19525692
Product Code LIT
UDI-Device Identifier08717648154980
UDI-Public08717648154980
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberB1120-040
Device Catalogue NumberB1120-040
Device Lot Number90121G1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;